My jaw is swollen after temple Botox and fillers.
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Swelling after Botox and fillers in the temples
Thank you for your question Ronellati. Botox and fillers are commonly used to contour the face. Botox can be used for TMJ. Usually the masseter muscle is treated in the lower face. The temporalis muscle is less commonly treated. Botox can move in the first day after a treatment and it is important to carefully follow the aftercare instructions: avoid heat, alcohol, and strenuous exercise for 24 hours after a treatment and do not lie down flat for four hours after a treatment. Any of these things can lead to movement of Botox which can cause various side effect depending on the injection sites. Fillers usually do not move much. They may have been placed in an inappropriate place. Swelling is common after filler injections; this usually lasts up to two weeks. Please follow up with your doctor for specific recommendations. Good luck!
Botox and Fillers and complications
It sounds as if either the Botox caused your face to change or was injected in the wrong area. I would definitely return to your treating physician for examination It would be very unusual to put Botox in the temples. Please keep us posted. Best, Dr. Green
Botox and Filler in temple
You might also like...
Botox and fillers - now facial changes!
- Botox will not move - but it can affect the muscles that open your mouth and make you smile.
- But it will not cause swelling at the jaw joint.
- It is possible your filler has moved and you have a Botox effect on the facial muscles.
- Please return to the doctor who treated you to be examined and to determine what is going on and what should be done.
- Always see a Board Certified Plastic Surgeon. Best wishes - Elizabeth Morgan MD PHD FACS
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.